Share Facebook
Crohn's Disease Forum » General IBD Discussion » Itching after a week of Amoxicillin/Clarimothromycin/Lansoprazole


09-24-2015, 12:21 PM   #1
dkayuk
 
Join Date: Apr 2013
Itching after a week of Amoxicillin/Clarimothromycin/Lansoprazole

Hi all
I was wondering if any had experienced this. I had an endoscopy and the hospital found acid reflux and some other stuff that I don't remember. They prescribed the three medications to be taken for a week, i.e.

Amoxicillin
Clarimothromycin
Lansoprazole

I finished all three but very soon after, I noticed that I had constant moisture/sweat(?) around my anus. No matter what I do, it won't go away. I am constantly itching.

There is nothing physically wrong (just had a doctor's examination) but I according to the website below, rectal itching is a possible gastrointestinal side effect (it's in the paragraph with the heading "For Healthcare Professionals").

http://www.drugs.com/sfx/amoxicillin...e-effects.html

I also take 8mg of Questran Light and 200mg of Azathioprine, but have never experienced this symptom before.

Has anyone experienced this problem and how was it sorted out? I finished the course of treatment over a week ago but the problem remains.

thx
David
Reply

Crohn's Disease Forum » General IBD Discussion » Itching after a week of Amoxicillin/Clarimothromycin/Lansoprazole
Thread Tools


All times are GMT -5. The time now is 06:17 AM.
Copyright 2006-2017 Crohnsforum.com